Integral representation of solutions of linear partial differential equations. II
Journées équations aux dérivées partielles (1975)
- Volume: 34-35, page 341-357
- ISSN: 0752-0360
Access Full Article
topHow to cite
topReferences
top- [1] L. NIRENBERG et F. TREVES. — Solvability of first-order linear partial differential equations, Comm. Pure Applied Math., XVI (1963), 331-351. Zbl0117.06104MR29 #348
- [2] L. NIRENBERG et F. TREVES. — On local solvability of linear partial differential equations. Part I: Necessary conditions, Comm. Pure Applied Math., XXIII (1970), 1-38. Part II : Sufficient conditions, Comm. Pure Applied Math., XXIII (1970), 459-510. Zbl0208.35902
- [3] F. TREVES. — Local solvability in L2 of first-order linear PDEs, Amer. J. of Math., XCII (1970), 369-380. Zbl0236.35040MR41 #8805
- [4] F. TREVES. — Solution of Cauchy problems modulo flat functions, to appear in Comm. PDE (Jan. 1976). Zbl0337.35069MR53 #13813
- [5] F. TREVES. — Integral representation of solutions of linear partial differential equations, I (dedicated to H. Lewy). Ann. Sc. Norm. Sup. Pisa (Fall 1975). Zbl0317.35017